MAUDE Adverse Event Report: Merit Medical Systems, Inc. CorVocet¿; Soft-tissue biopsy procedure kit

Merit Medical Systems, Inc. CorVocet¿; Soft-tissue biopsy procedure kit
Catalog Number CORCA1615/B
Medical Device Problem Codes Loss of or Failure to Bond (1068); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction

Brand Name
CorVocet¿
Common Device Name
Soft-tissue biopsy procedure kit
Manufacturer (Section D)
Merit Medical Systems, Inc.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
Merit Medical Systems, Inc.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
lisa perz msn rn pmp
1600 merit parkway
south jordan, UT 84095
+1(801)208-4225
MDR Report Key50670657
Report Number3011642792-2026-00193
Device Sequence Number13301668
Product Code KNW
UDI-Device Identifier00884450476352
UDI-Public00884450476352
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180450
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCORCA1615/B
Device Lot NumberI3176784
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/17/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date09/08/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown